# SDR CALA2016040795260

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 80,468 hours, 10,796 cycles
- Engine: Pwa PW40903
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ENGINE 222047 EXPERIENCED EGT OVERTEMP & SURGE AT LANDING, DETECTED & REPORTED BY CREW.  REPLACED SVA IAW AMM 75-31-02 C02 PG4XX.  ENG 2 FMU REPLACED.  ENG 2 FF XMTR REPLACED.  WIRING CHECKED IAW FIM 75-31 TASK 811 ENG 2 WET MOTOR, FUEL SYS PRIMING & POST TEST FOR SVA, FF XMTR & FMU.  POWER RUNS COMPLETED, QAR DISK WILL BE RETRIEVED & DOWNLOADED TO ENGINEERING FOR READ OUT.
